Year:

  1. The Classification of Countable Models of Set Theory.John Clemens, Samuel Coskey & Samuel Dworetzky - 2020 - Mathematical Logic Quarterly 66 (2):182-189.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  2. The Choice Property in Tame Expansions of o‐Minimal Structures.Pantelis E. Eleftheriou, Ayhan Günaydın & Philipp Hieronymi - 2020 - Mathematical Logic Quarterly 66 (2):239-246.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  3. On a Strengthening of Jónssonness for ℵω.Monroe Eskew - 2020 - Mathematical Logic Quarterly 66 (2):235-238.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  4. Turing Invariant Sets and the Perfect Set Property.Clovis Hamel, Haim Horowitz & Saharon Shelah - 2020 - Mathematical Logic Quarterly 66 (2):247-250.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  5.  2
    Stability, the NIP, and the NSOP: Model Theoretic Properties of Formulas Via Topological Properties of Function Spaces.Karim Khanaki - 2020 - Mathematical Logic Quarterly 66 (2):136-149.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  6. More on Trees and Cohen Reals.Giorgio Laguzzi & Brendan Stuber‐Rousselle - 2020 - Mathematical Logic Quarterly 66 (2):173-181.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  7. Singly Generated Quasivarieties and Residuated Structures.Tommaso Moraschini, James G. Raftery & Johann J. Wannenburg - 2020 - Mathematical Logic Quarterly 66 (2):150-172.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  8. The Cichoń Diagram for Degrees of Relative Constructibility.Corey Bacal Switzer - 2020 - Mathematical Logic Quarterly 66 (2):217-234.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  9.  1
    A Game‐Theoretic Proof of Shelah's Theorem on Labeled Trees.Trevor M. Wilson - 2020 - Mathematical Logic Quarterly 66 (2):190-194.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  10.  2
    Orders on Computable Rings.Huishan Wu - 2020 - Mathematical Logic Quarterly 66 (2):126-135.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  11.  3
    Axiomatizing First Order Consequences in Inclusion Logic.Fan Yang - 2020 - Mathematical Logic Quarterly 66 (2):195-216.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  12.  2
    On Weak Square, Approachability, the Tree Property, and Failures of SCH in a Choiceless Context.Arthur W. Apter - 2020 - Mathematical Logic Quarterly 66 (1):115-120.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  13.  4
    A Two‐Dimensional Metric Temporal Logic.Stefano Baratella & Andrea Masini - 2020 - Mathematical Logic Quarterly 66 (1):7-19.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  14. Lowness for Isomorphism, Countable Ideals, and Computable Traceability.Johanna N. Y. Franklin & Reed Solomon - 2020 - Mathematical Logic Quarterly 66 (1):104-114.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  15.  1
    The Torsion‐Free Part of the Ziegler Spectrum of Orders Over Dedekind Domains.Lorna Gregory, Sonia L'Innocente & Carlo Toffalori - 2020 - Mathematical Logic Quarterly 66 (1):20-36.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  16.  1
    Computability of Graphs.Zvonko Iljazović - 2020 - Mathematical Logic Quarterly 66 (1):51-64.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  17.  2
    Expansions of the P ‐Adic Numbers That Interpret the Ring of Integers.Nathanaël Mariaule - 2020 - Mathematical Logic Quarterly 66 (1):82-90.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  18.  1
    New Substitution Bases for Complexity Classes.Stefano Mazzanti - 2020 - Mathematical Logic Quarterly 66 (1):37-50.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  19. On the Herbrand Functional Interpretation.Paulo Oliva & Chuangjie Xu - 2020 - Mathematical Logic Quarterly 66 (1):91-98.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  20. Cohen Forcing and Inner Models.Jonas Reitz - 2020 - Mathematical Logic Quarterly 66 (1):65-72.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  21. Local Weak Presaturation of the Strongly Non‐Stationary Ideal.Masahiro Shioya & Naoki Yamaura - 2020 - Mathematical Logic Quarterly 66 (1):99-103.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  22. On P ‐Adic Semi‐Algebraic Continuous Selections.Athipat Thamrongthanyalak - 2020 - Mathematical Logic Quarterly 66 (1):73-81.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
 Previous issues
  
Next issues